# SDR SWIA202158236

- Difficulty date: March 22, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 969 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT FUSELAGE EXTERNAL SKIN DOUBLER AT AT APPROXIMATELY FS969.0 AT STGR27 IS CHAFED     (C-CHECK RO 5/20/2021)    .REPLACED AFT FUSELAGE EXTERNAL SKIN DOUBLER AT APPROXIMATELY FS969.0 AT STGR27 IAW REO 670-53-00-290 REV-D DATED 2015-09-10 AND IAW CRJ-700 SRM 51-42-21-001-001-A01. C/W TASK CARD 51-900-1002-SKY AND C/W 337. NO WEIGHT CHANGE LEAK CHECK GOOD AT THIS TIME
